MAUDE Adverse Event Report: MICROVENTION, INC. VASCULAR PLUG 18; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. VASCULAR PLUG 18; VASCULAR EMBOLIZATION DEVICE
Model Number 45-180800
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.No product(s) were returned for evaluation, but two images were provided.The first image appears to show a deployed azur vascular plug with contrast passing across the device in the treated vessel.The second image shows a deployed azur vascular plug device with no contrast flowing across the implanted device.These images confirm the complaint and show recanalization of previously embolized vessel.Without the return and physical evaluation of the device, the investigation is unable to determine if a condition existed that would have caused or contributed to the reported event.The instructions for use (ifu) identifies incomplete filling as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that the physician placed an 8mm azur vascular plug in the gastroduodenal artery (gda).When the patient returned 10 days later for a y-90 treatment, it was found that the gda was not occluded.Coils were used to occlude the gda and the y-90 treatment was completed.There was no report of harm or injury to the patient.

Brand Name
VASCULAR PLUG 18
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key12543237
Report Number2032493-2021-00392
Device Sequence Number17141558
Product Code KRD
UDI-Device Identifier00842429101629
UDI-Public(01)00842429101629(11)210217(17)240131(10)21021716A
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K191680
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model Number45-180800
Device Lot Number21021716A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2021
Initial Report FDA Received Date09/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;